# SDR CA120224007

- Difficulty date: February 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Aircraft time: 4,956 hours
- Engine: Pwa PW545A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 99121663
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 4,979 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER CREW SELECTED GEAR DOWN, THEY HAD A LOW BRAKE PRESSURE WARNING, DECLARED EMERGENCY AND LANDED USING EMERGENCY PNEUMATIC BRAKE SYSTEM TO STOP. AFTER EVALUATION, SERVICE CENTER DETERMINED THAT THE ELECTRIC MOTOR PORTION OF PUMP WAS FUNTIONAL BUT THE HYDRAULIC PUMP ITSELF HAD NO OUTPUT, PUMP WAS REPLACED.
